Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 247, NWS Charleston, SC

July 31, 20096 counties in Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jul 31, 2009, 4:10 PM EDT for 6 counties in Georgia. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 31, 2009, 4:10 PM EDT (20:10 UTC)
Expired
Jul 31, 2009, 5:15 PM EDT
In force
65 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Bryan County, GA, Bulloch County, GA, Evans County, GA, Liberty County, GA, Long County, GA, Tattnall County, GA

The radar

The Charleston,SC radar (KCLX), 95 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2009-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1618 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2009-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1618 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:54 PM EDT, 16 minutes earlier.

Area forecast discussion, Jul 31, 3:54 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
354 PM EDT FRI JUL 31 2009

.SYNOPSIS...
EXPECT LITTLE CHANGE IN THE PATTERN THROUGH NEXT WEEK...AS THE
REGION REMAINS BETWEEN HIGH PRESSURE OVER THE WESTERN ATLANTIC
AND A WEAK TROUGH OF LOW PRESSURE INLAND.

&&

.NEAR TERM /THROUGH TONIGHT/...
MOST ACTIVE PERIOD FOR CONVECTION WILL CONTINUE INTO EARLY
EVENING...AS A REMNANTS OF A PROGRESSIVE MCS INTERACTS WITH
THE SEA BREEZE AND ONGOING THUNDERSTORMS/ASSOCIATED OUTFLOW
BOUNDARIES FROM WEST TO EAST ACROSS THE REGION. MANY LOCATIONS
WILL RECEIVE MEASURABLE RAINFALL AND GUSTY
THUNDERSTORMS...JUSTIFYING LIKELY/CATEGORICAL POPS MANY AREAS
THROUGH EARLY EVENING. SBCAPES 3000-4000 J/KG SHOULD MAINTAIN
THUNDERSTORMS TO THE COAST. A POCKET OF DRIER 700 MB AIR AND
DOWNDRAFT CAPES AROUND 1000 J/KG...AS INDICATED BY THE SPC
MESOANALYSIS...WILL SUPPORT A THREAT FOR BOWING SEGMENTS/OCCASIONAL
DAMAGING WIND GUSTS. PWATS AROUND 2 INCHES WILL ALSO SUPPORT A
LOCAL HEAVY RAIN THREAT...ESPECIALLY WHERE CELL MERGERS/BOUNDARY
INTERACTIONS OCCUR.

OVERNIGHT...12Z GUIDANCE SUGGESTS THAT A DIURNAL TREND TOWARD
DIMINISHING SHOWER/THUNDERSTORM COVERAGE WILL DOMINATE. HOWEVER...
NUMEROUS SHOWERS/THUNDERSTORMS WERE NOTED UPSTREAM. A SIMILAR
REGIME FEATURING DEEP LAYER MOISTURE...LINGERING INSTABILITY AND
LEFTOVER BOUNDARIES COULD SUPPORT A FEW SHOWERS/THUNDERSTORMS WELL
INTO THE NIGHT. THUS...MAINTAINED SLIGHT CHANCE/CHANCE POPS
OVERNIGHT.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
12Z GUIDANCE SUGGESTS THAT A FEW SHOWERS/THUNDERSTORMS MAY BE
ONGOING ALONG THE COAST/ACROSS COASTAL WATERS TO START THE DAY
SATURDAY. ALSO...SOME LOCATIONS MAY START WITH STRATUS/FOG.
THEN...12Z GUIDANCE SUGGESTS THAT DEEP LAYER MOISTURE...WITH
850-500 MB MEAN RH EXCEEDING 70 PERCENT...WILL SUPPORT ANOTHER
ACTIVE CONVECTIVE REGIME...ESPECIALLY DURING THE AFTERNOON/EARLY
EVENING. SHOWERS/THUNDERSTORMS SHOULD INITIALLY FIRE ALONG THE SEA
BREEZE AND ANY DIFFERENTIAL HEATING BOUNDARIES THAT PERSIST INTO
THE AFTERNOON...THEN OUTFLOW BOUNDARIES AND ANY WEAK SHORTWAVES
WILL SUPPORT ADDITIONAL CONVECTION WITH MANY LOCATIONS AGAIN
RECEIVING MEASURABLE RAINFALL. UNCLEAR WHETHER ADDITIONAL
ORGANIZED CONVECTION WILL DEVELOP NEAR THE INLAND SURFACE TROUGH
AND PUSH INTO THE REGION...AS 12Z GUIDANCE SUGGESTS THAT THE
STRONGER SHEAR/JET FORCING WHICH AIDED UPSTREAM MCS DEVELOPMENT
THIS AFTERNOON WILL HAVE LIFTED NORTH OF THE REGION. EVEN
SO...LIKELY POPS ARE JUSTIFIED MOST AREAS DURING THE AFTERNOON.
ONCE AGAIN...INSTABILITY/MOISTURE WILL SUPPORT A THREAT FOR
LOCALLY EXCESSIVE RAINFALL AND ISOLATED DAMAGING WIND GUSTS.

SATURDAY NIGHT...EXPECT ANOTHER ROUND OF DIURNAL WEAKENING OF
SHOWERS/THUNDERSTORMS. HOWEVER...MOISTURE/INSTABILITY MAY AGAIN
REMAIN SUFFICIENT TO SUPPORT A FEW SHOWERS/THUNDERSTORMS WELL
INTO THE NIGHT. THUS...MAINTAINED ONGOING SLIGHT CHANCE/CHANCE
POPS.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
ATLANTIC HIGH PRESSURE WILL REMAIN SOUTHEAST OF THE FORECAST AREA
THROUGH THE EXTENDED FORECAST PERIOD...WHILE SURFACE TROUGHING
PERSISTS INLAND. A BROAD UPPER TROUGH CENTERED OVER THE GREAT
LAKES WILL MAINTAIN SOUTHWEST FLOW ALOFT THAT WILL CONTINUE TO
SEND A SERIES OF SHORTWAVES INTO THE AREA THROUGH EARLY NEXT WEEK.

STRONGEST SHORTWAVE ACTIVITY WILL MOVE SOUTHWEST ALONG THE BASE
OF THE UPPER TROUGH SUNDAY AND MONDAY...WITHIN A RIBBON OF
PERSISTENT DEEP LAYER MOISTURE. HAVE INDICATED HIGHEST THUNDERSTORM
CHANCES ON SUNDAY IN THE LIKELY CATEGORY...WHEN THE REGION WILL BE
SITUATED IN THE RIGHT REAR OF A DECENT UPPER LEVEL JET. THE
COMBINATION OF IMPROVED DYNAMICS...TYPICAL SUMMERTIME SEABREEZE
CONVERGENCE...AND DAYTIME INSTABILITY SUGGESTS THAT ORGANIZED
STRONG TO SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE. STORM
PREDICTION CENTER MAINTAINS A 5 PERCENT SEVERE RISK OVER THE AREA
FOR SUNDAY.

A COLD FRONT WILL APPROACH FROM THE WEST MONDAY AND
TUESDAY...STALLING JUST EAST OF THE APPALACHIANS. WEAKER SHORTWAVE
ENERGY WILL CONTINUE TO STREAM INTO THE AREA EARLY NEXT WEEK. HAVE
MAINTAINED SOLID CHANCE POPS MONDAY AND TUESDAY...AS FORCING FROM
THE INLAND TROUGH AND AFTERNOON SEABREEZE SHOULD STILL PRODUCE
SCATTERED AFTERNOON/EVENING THUNDERSTORMS WITHIN CONTINUED DEEP
MOISTURE AND DECENT INSTABILITY.

THE INLAND TROUGH AND UPPER SHORTWAVE ENERGY DIMINISH BY MID
WEEK...AT THE SAME TIME THAT ATLANTIC RIDGING TO THE SOUTHEAST
REBUILDS AND PWAT VALUES DECLINE. HAVE THUS TRENDED POP VALUES
DOWNWARD INTO THE 20 TO 30 PERCENT RANGE WEDNESDAY THROUGH FRIDAY.

TEMPERATURES THROUGH THE EXTENDED PERIOD WILL CONTINUE TO BE NEAR
SEASONAL NORMALS. AFTERNOON HIGHS WILL REACH THE LOW 90S AWAY FROM
THE COAST...WITH MID 80S CLOSER TO THE SHORES. OVERNIGHT LOWS WILL
RANGE FROM THE MID 70S INLAND TO AROUND 80 NEAR THE COAST.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
MAIN CONCERN WILL BE THUNDERSTORMS OVER BOTH TERMINALS THIS
AFTERNOON AND EVENING. LINE OF SHOWERS AND THUNDERSTORMS WILL
SHIFT THROUGH THE REGION SOMETIME BETWEEN MID AFTERNOON AND
EVENING. TEMPO IFR CONDITIONS AND SHIFTING WINDS WITH AT LEAST
20-25 KNOT GUSTS ARE EXPECTED BETWEEN 21Z AND 01Z AT KSAV AND
KCHS. EXPECT AMENDMENTS AS NEAR TERM CONVECTIVE TRENDS BECOME
CLEAR. OTHERWISE...VFR CONDITIONS ARE EXPECTED OUTSIDE THUNDERSTORM
ACTIVITY. THERE IS A LOW CHANCE FOR IFR STRATUS TO DEVELOP AROUND
DAYBREAK SATURDAY...ESPECIALLY AT KSAV.

OUTSIDE ANY THUNDERSTORMS...STRONGEST WINDS...GUSTING TO 15-20
KNOTS...WILL OCCUR THIS AFTERNOON AND AGAIN SATURDAY AFTERNOON AS
THE SEA BREEZE PUSHES THROUGH BOTH TERMINALS.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED TO
PREVAIL OUTSIDE OF MAINLY AFTERNOON/EARLY EVENING SHRA/TSRA
THROUGH TUESDAY.

&&

.MARINE...
THE SEA BREEZE WILL GIVE WAY TO SYNOPTIC WINDS 15-20 KNOTS...SUPPORTING
SEAS 2-4 FT AND AS HIGH AS 5 FT BEYOND 20 NM...FOR A TIME BEFORE
WINDS VEER TOWARD THE SW AND DIMINISH OVERNIGHT. IF ORGANIZED
THUNDERSTORMS PUSH THROUGH THE WATERS THIS EVENING... THE PRESSURE
PATTERN COULD BE ALTERED AND WINDS COULD ACTUALLY BECOME LIGHTER
THAN EXPECTED OVERNIGHT.

AFTER SW WINDS SATURDAY MORNING/EARLY AFTERNOON...EXPECT THE SEA BREEZE
CIRCULATION TO AGAIN DOMINATE WIND FIELDS SATURDAY AFTERNOON/EARLY
EVENING. THEN...ANOTHER NOCTURNAL SURGE OF S/SW WINDS WILL DEVELOP
SATURDAY NIGHT...PUSHING WINDS TO 15-20 KNOTS AND SEAS TO 2-4 FT
UNTIL LATE NIGHT.

THE COASTAL WATERS WILL REMAIN UNDER THE INFLUENCE OF THE
SUBTROPICAL ATLANTIC RIDGE EXTENDING WEST ACROSS FLORIDA THROUGH
THE FORECAST PERIOD. A SURFACE TROUGH WILL PERSIST INLAND OVER THE
SOUTHEAST STATES INTO EARLY NEXT WEEK...WITH AN OCCASIONAL
PINCHING OF THE PRESSURE GRADIENT TO OCCUR BETWEEN THE TWO
SYNOPTIC FEATURES. THIS PATTERN WILL RESULT IN A PERSISTENT SOUTH
TO SOUTHWEST FLOW THROUGH WEDNESDAY.

DESPITE ENHANCED WIND SPEEDS ALONG THE LAND/SEA INTERFACE IN
CHARLESTON HARBOR...AND NOCTURNAL SURGES UNDER A MODEST LOW LEVEL
JET...WIND SPEEDS WILL REMAIN BELOW ANY SMALL CRAFT ADVISORY
CRITERIA. WINDS WILL BE CAPPED AT 15 TO 20 KT WITH SEAS NO MORE THAN
3 TO 4 FT.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jul 31, 10:28 AM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
1028 AM EDT FRI JUL 31 2009

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-011000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1028 AM EDT FRI JUL 31 2009

...ISOLATED SEVERE THUNDERSTORMS ANSD LOCALLY HEAVY RAINFALL THIS
AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST SOUTH CAROLINA AND
SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THE
THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WIND GUSTS
EXCEEDING 60 MPH. ISOLATED THUNDERSTORMS COULD ALSO PRODUCE HAIL
THE SIZE OF PENNIES OR LARGER. OTHER POTENTIAL HAZARDS INCLUDE
LOCALLY EXCESSIVE RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.
STRONGEST THUNDERSTORMS...HEAVIEST RAINFALL AND ISOLATED SEVERE
WEATHER WILL MOST LIKELY OCCUR BETWEEN 2 PM AND 10 PM.

ANY THUNDERSTORMS THAT DEVELOP OVER LAND COULD ADVANCE INTO
ADJACENT COASTAL WATERS THIS AFTERNOON AND EVENING.

YOU ARE URGED TO CHECK WITH NOAA WEATHER RADIO ALL HAZARDS...TV
OR YOUR LOCAL NEWS SOURCE FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jul 31, 12:13 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1213 PM EDT FRI JUL 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     4 SSW RINCON            32.24N 81.26W
07/30/2009                   EFFINGHAM          GA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED ONE TREE ON A POWERLINE ALONG
            COLDBROOK CIRCLE 4 MILES SOUTH SOUTHWEST OF RINCON
            GEORGIA.

&&

DPB
Local storm report, Jul 31, 12:17 PM EDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1217 PM EDT FRI JUL 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      2 SSE RINCON            32.27N 81.22W
07/30/2009                   EFFINGHAM          GA   LAW ENFORCEMENT

            LAW ENFORECENT REPORTED A ROAD CLOSURE LASTING 30 TO 45
            MINUTES DUE TO FLOODING NEAR THE INTERSECTION OF MCCALL
            ROAD AND HIGHWAY 21.

&&

DPB
Special weather statement, Jul 31, 2:49 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
249 PM EDT FRI JUL 31 2009

GAZ087-311930-
JENKINS-
249 PM EDT FRI JUL 31 2009

...STRONG THUNDERSTORMS WILL IMPACT JENKINS COUNTY THROUGH 330 PM
EDT...

AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50
MPH.  THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF HERNDON...OR ABOUT
11 MILES NORTH OF SWAINSBORO...MOVING NORTHEAST AT 30 MPH.

AREAS IN AND AROUND HERNDON...ROGERS...BIRDSVILLE...EMMALANE...
MILLEN...LAWTON...PERKINS...WILL BE IMPACTED THROUGH 330 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&
Special weather statement, Jul 31, 3:11 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
311 PM EDT FRI JUL 31 2009

GAZ099-114-115-312000-
CANDLER-EVANS-TATTNALL-
311 PM EDT FRI JUL 31 2009

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN CANDLER...NORTHWESTERN
TATTNALL AND NORTHERN EVANS COUNTIES THROUGH 400 PM EDT...

AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND STRONG
WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED 13 MILES WEST OF
REIDSVILLE...OR ABOUT OVER LYONS...MOVING EAST AT 30 MPH.

AREAS IN AND AROUND
REIDSVILLE...COLLINS...COBBTOWN...MANASSAS...UNDINE...BELLVILLE...AND
EXCELSIOR WILL BE IMPACTED THROUGH 400 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&
Local storm report, Jul 31, 3:45 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
345 PM EDT FRI JUL 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     4 NW CLAXTON            32.20N 81.95W
07/31/2009                   EVANS              GA   TRAINED SPOTTER

            MULTIPLE TREES DOWN.

&&

JAQ
Local storm report, Jul 31, 4:08 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
408 PM EDT FRI JUL 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TSTM WND DMG     TISON                   31.94N 82.02W
07/31/2009                   TATTNALL           GA   LAW ENFORCEMENT

            TREES DOWN.

&&

JAQ

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:27 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham47 min
Jul 30, 8:44 PM EDTAreal Flood AdvisoryCHSEffingham91 min
Jul 30, 10:12 PM EDTAreal Flood AdvisoryCHSBulloch, Effingham81 min
Jul 31, 3:14 PM EDTSevere Thunderstorm WarningCHSJenkins, Screven35 min
Jul 31, 3:43 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Evans, Tattnall62 min
Jul 31, 3:46 PM EDTSevere Thunderstorm WarningCHSScreven30 min
Jul 31, 4:23 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Effingham, Screven67 min
Jul 31, 4:46 PM EDTSevere Thunderstorm WarningCHSBryan, Liberty, Long, McIntosh59 min
Jul 31, 4:58 PM EDTSevere Thunderstorm WarningCHSScreven62 min
Jul 31, 5:07 PM EDTSpecial Marine WarningCHS38 min
Jul 31, 5:30 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Effingham60 min
Jul 31, 5:44 PM EDTAreal Flood AdvisoryCHSChatham34 min
Jul 30, 8:13 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper62 min
Jul 31, 4:49 PM EDTSevere Thunderstorm WarningCHSColleton, Dorchester56 min
Jul 31, 5:46 PM EDTSevere Thunderstorm WarningCHSBerkeley59 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.